MathSciNet Relay Station
MathSciNet bibliographic data
MR957083 (90g:60072) 60J45 (31A05 60J65)
McConnell, Terry R. A conformal inequality related to the conditional gauge theorem. Trans. Amer. Math. Soc. 318 (1990), no. 2, 721–733.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement